# SDR 070166

- Difficulty date: September 26, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1150 L29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE HAS CORROSION AT STATION 1150 BETWEEN L29R AND L30R.  FABRICATED FORMER FROM 7075-T6 .063 AND REPAIR SPLICE FROM 7075-T6 .063 PER SRM 53-03 FIGURE 3.
